Acetaminophen Extra Strength 100 Ct Caplets – 500mg| Compares to the active ingredient of Extra Strength TYLENOL® caplets. Temporarily relieves minor aches and pains due to headache, the common cold, muscular aches, toothache, backache, menstrual cramps, arthritis, and temporarily reduces fever.
- Active Ingredient: 500mg Acetaminophen
- Quantity: 100 Caplets Per Bottle
- Case Pack: 24 Bottles Per Case
- Made in the USA
“” Case Pack 24 Please note: If there is a color/size/type option, the option closest to the image will be shipped (Or you may receive a random color/size/type).